# SDR QXEA2016112900745

- Difficulty date: November 19, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 17,591 hours, 18,767 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH IB FWD SEAT TRACK (RAIL #10) FROM FSX 39.00 TO FSX 10.50, RBL 10 CORRODED BEYOND LIMITS. RH IB FWD SEAT TRACK (RAIL #10) FROM FSX 39.00 TO FSX 10.50, RBL 10 REMOVED IAW SRM 51-42-05 (SOLIDS), 51-40-15 (HI-LITES) & 51-41-00 (BOLTS). TEMPLATED OLD RH IB FWD AT TRACK (RAIL #10) FROM FSX-39.00 TO FSX 10.50, RBL 10 & TRANSFERRED HOLES TO NEW RAIL PN 85328210-121 IAW SRM 51-40-07-02-01. RH IB FWD SEAT TRACK (RAIL #10) FROM FSX -39.00 TO FSX 10.50, RBL 10 INSTALLED NEW IAW SRM 51-42-05 (RIVETS), 51-40-15 (HI-LITES) & 51-41-00 (BOLTS).
